# SDR SWIA2021070959386

- Difficulty date: May 20, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP ON AFT SIDE OF FS349.00 FRAME AT STR26R HAS CORROSION.     (C-CHECK RO 7/7/2021)    CLIP ON AFT SIDE OF FS349.00 FRAME AT STR26R WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED CLIP P/N SH670-32064-2. REF DWG SH670-32050 REV J AND CRJ 900 SRM 51-42-06-001-001-A01 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24)
